Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 902853, 8 pages
http://dx.doi.org/10.1155/2012/902853
Research Article

A Note on Unbounded Hyponormal Composition Operators in -Spaces

Katedra Zastosowań Matematyki, Uniwersytet Rolniczy w Krakowie, ul. Balicka 253c, 30-189 Kraków, Poland

Received 27 September 2012; Revised 23 October 2012; Accepted 5 November 2012

Academic Editor: Anna Kamińska

Copyright © 2012 Piotr Budzyński. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Piotr Budzyński, “A Note on Unbounded Hyponormal Composition Operators in -Spaces,” Journal of Function Spaces and Applications, vol. 2012, Article ID 902853, 8 pages, 2012. https://doi.org/10.1155/2012/902853.